# SDR FDEA201812063440

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 2,830 hours, 1,188 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Test Panel
- Part number: 233T424611
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT CHECK, CARGO COMPT BOTTLE 2  SQUIB LIGHT DID NOT TEST WHEN SWITCH 1 OR 2 WAS DEPRESSED. R&R SQUIB TEST PANEL ASSEMBLY REF AMM 26-21-04-4. OPS CKS NORMAL
